# SDR SWIA201904025691

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 13,741 hours, 7,480 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RECEIVED MULTIPLE WARNING MESSAGES: QRH COMPLIED WITH FOR ALL MESSAGE. ALL MESSAGES CLEARED AROUND 15 MINUTES AFTER POSTING. (FLT#5433) CLOSED IAW FIM AND PRECAUTIONARY MEASURE BLOCK DIAGRAM COMPLIANCE, DETERMINED FAULT TO BE TRANSITORY CONDITION. NO HISTORY. OK FOR CONTINUED OPERATIONS.
